# SDR CALA9600863

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Plank
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BODY KEEL PLANK CORRODED AT STA 2007 BETWEEN LONGERON 41L AND 43L.  THE AREA WAS REPAIRED IAW ECRA 5330-02411.
